# SDR 97UAL900441

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812996
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PER CREW, AFTER EXTENDING FLAPS TO 5 DEGREES, FLAPS LOCKED OUT.  UNABLE TO MOVE UP OR DOWN.  CYCLING TRAILING EDGE FLAP CIRCUIT BREAKER, NO HELP.  NEEDLES ARE MATCHED.  *S/D*  THE TRAILING EDGE FLAP POSITION INDICATOR WAS DETERMINED TO BE THE CAUSE OF THE DISCREPANCY.  THE INDICATOR WAS REMOVED AND REPLACED ON JUNE 13, 1997.  THE TRAILING EDGE FLAP SYSTEM WAS TESTED AND NO PROBLEMS WERE NOTED.
